advertisement
Question
Posted by: supplement burning | 2008/01/15

supplement burning

I have been taking Patrick Holford's Get up & Go supplement 'shake' powder which I blend with a banana and soya milk.
However, I find that within a few minutes my facial skin flushes and burns (esp. cheeks and chin).
Is there any particular vitamin / mineral that could specifically cause this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Supplement Burning
It is possible that there is some ingredient in Patrick Holford's Get up & Go supplement that is causing the facial skin flushes and burns, but it is difficult to say which one. Some people react to high doses of niacin or nicotinic acid (a B vitamin) with flushing, but because your skin also burns, I would recommend that you try eliminating the supplement for awhile to see if this improves the condition and to check if it is not the banana and soya milk that is causing the reaction. The only way to determine which component is giving you the reaction is to have allergy tests done. Ask your gp about such tests.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement